# SDR SWAA2024041563782

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 277+7 AND 277+13; BL 0; WL 208.1<[01] REMOVED AND REPLACED INTERCOSTAL AT BS 277-BS294.5 PER SRM 51-40-02 AND DWG#141A5400.;[02] VERIFIED CORRECTIVE ACTION #1
